Hi again !!'Its been awhile but Im still here I have some concerns going on and would like to get your thoughts on this. Well first of all my hair is falling out fast. Im on Meth ,humria injections for both, meth once aweek and humria 2x a month after the injections for afew days I am woken up in a dead sleep throwing up and I also have pains in my sides like by my kidneys, very tired and achey . My Dr vist is This Friday so I will tell her whats going on. Has anybody gone through this also??I was wondering if dawnak is still around I have'nt seen her around we have something in commen we both live in Alaska and Im traveling this Thurdays for a Dr appt. Thanks and I hope everybody is doing good. Marie
Posts You May Be Interested In
i tried enbrel first huge injection site reactions and burning tongue. Switched to humira injection site reaction then full body rash, face as red as a tomato, swollen lips, burning tongue. Went to emergency room was treated with antihistamine and Benadryl. Next day went to rheumatologist cause the rash look angrier and was burning and my face was so red. He gave me a steroid injection...
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...